Missouri Journal of Mathematical Sciences

New Type of Simultaneous Remotal Sets in Certain Banach Spaces

Sh. Al-Sharif and A. Awad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we introduce a new concept of simultaneous remotal sets and farthest points in Banach spaces and we present various characterizations of such points in certain Banach spaces.

Article information

Source
Missouri J. Math. Sci., Volume 30, Issue 1 (2018), 45-53.

Dates
First available in Project Euclid: 16 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1534384952

Digital Object Identifier
doi:10.35834/mjms/1534384952

Mathematical Reviews number (MathSciNet)
MR3844389

Zentralblatt MATH identifier
06949048

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Keywords
best approximation remotal set extremal point

Citation

Al-Sharif, Sh.; Awad, A. New Type of Simultaneous Remotal Sets in Certain Banach Spaces. Missouri J. Math. Sci. 30 (2018), no. 1, 45--53. doi:10.35834/mjms/1534384952. https://projecteuclid.org/euclid.mjms/1534384952


Export citation

References

  • M. Baronti, A note on remotal sets in Banach spaces, Publications De L'Institut Mathematique, Nouvelle serie tom 53.67 (1993), 95–98.
  • S. Elumalai and R. Vijayaragavan, Farthest points in normed linear spaces, J. Gen. Math., 14.3 (2006), 9–22.
  • T. D. Narang, On best and best simultaneous approximation, Indian J. Pure Appl. Math., 13.6 (1982), 643–646.
  • T. D. Narang, Simultaneous approximation and Chebyshev centers in metric spaces, Mat. Vesnik, 51 (1999), 61–68.
  • A. Niknam, On uniquely remotal sets, Indian J. Pure Appl. Math., 15.10 (1984), 1079–1083.
  • M. Sababheh and R. Khalil, Remotality of closed convex sets in reflexive spaces, Num. Funct. Anal. and Optim., 29.09–10 (2008), 1166–1170.
  • M. Sababheh and R. Khalil, Remarks on remotal sets in vector valued function spaces, J. Non linear Sci. Appl., 2.1 (2009), 1–10.
  • I. Singer, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag, Berlin, 1970.
  • E. Naraghirad, Characterization of simultaneous farthest points in normed linear spaces with applications, Optim Lett., 3 (2009), 89–100.